Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "V.B. Magalinskii"
Found 9 record(s)
1. On the Evaluation of Coordinate Probabilities for Nonlinear Systems by Gibbs' Method
V.B. Magalinskii
JETP, 1959, Vol. 9, No. 5, p. 1011
PDF (351.8K)

2. Angular Momentum and Parity Conservation Laws in the Statistical Theory of Multiple Production
3. Dynamical Model in the Theory of Brownian Motion
V.B. Magalinskii
JETP, 1959, Vol. 9, No. 6, p. 1382
PDF (252.8K)

4. An Equation for the Diffusion in Phase Space for Nonlinear Systems
5. The Application of the Microcanonical Distribution to the Statistical Theory of Multiple Production of Particles
6. Calculation of Coordinate Probabilities by Gibbs Method
7. The Statistics of Charge-Conserving Systems and Its Application to the Theory of Multiple Production
8. Thermodynamics of a One-dimensional Model System with Coulomb Interaction
V.B. Magalinskii
JETP, 1965, Vol. 21, No. 1, p. 114
PDF (527K)

9. Classical pseudopotential for an equilibrium density matrix
Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems